# SDR 2022F00385

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N816QS
- Make and model: Rkwell 700
- Aircraft serial: 7000051
- Aircraft time: 1,550 hours, 931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: 74235101
- Part serial: NA
- Condition: Damaged
- Location: Zone 500
- Part time: 1,550 hours, 931 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP DAMAGED DURING TAXI OPERATIONS.
